# SDR FDKA2009012500017

- Difficulty date: January 25, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 17,394 hours, 16,224 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shuttle Valve
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FRL FLT 6190 BWI-JFK.  DECLARED EMERGENCY INTO JFK FOR ENGINE 1 HYDRAULIC PUMP FAIL IN FLIGHT.  MX REMOVED AND REPLACED BOTH HYD SHUTTLE VALVE AND SERVICED SYSTEM.
